MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; POLYETHYLENE SYNTHETIC SUTURE
Model Number IMPLANT SYSTEM, CPR MINI SCORPION DX
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
 
Event or Problem Description
On 2/7/2023, it was reported by a sales representative via phone that the nitinol wire from an ar-8690ds cpr mini scorpion dx and micro suturelasso implant system would not go through one of the suturelasso.Surgeon was able to complete the case using the other suturelasso from the kit.This was discovered during a plantar plate repair procedure on (b)(6) 2023.Case was completed successfully without any further issues.

Brand Name
IMPLANT SYSTEM, CPR MINI SCORPION DX
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19118222
Report Number1220246-2024-02064
Device Sequence Number7112365
Product Code GAT
UDI-Device Identifier00888867044692
UDI-Public00888867044692
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, CPR MINI SCORPION DX
Device Catalogue NumberAR-8690DS
Device Lot Number15002141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown